lately i've experienced a horrible problem with vaginal dryness. i thought it was just when i was having sex that i wasn't getting wet and the lubricant i did produce was thin, but i've noticed that i'm always dry. i really noticed it today when i put in a tampon and it hurt like hell. i had to use lube to put it in, and it still hurt like hell.
i thought about how i take meds and this problem has really started since i started taking Risperdal, which makes me lactate, and now new mothers have trouble wtih vaginal dryness. i thought that maybe, maybe my body's high prolactin is causing not only the lactation but the vaginal dryness too.
i bought some replense, some suppository stuff that i thought was only for menopausal women (but turns out to be for new mothers, people on meds, all kinds of people). i used it just now and my goddess, what a relief! i never realized how much pain i was in until i used this stuff, and the burning is gone. i don'tknow if it will improve my sex life at all, since the natural lubricant i make is still thin and my interest is scanty at best, but maybe it won't be painful anymore.
this is a whole new world. i was in such pain.
i also bought some "insteads". they're plastic things that look like rings with a concave part in the center, and they're an alternative form of feminine hygene. they don't absorb like tampons, they just catch. you put them up right against the cervix so they catch right there and you don't feel they're there. i picked these so they don't suck up the moisture.
thank you, thank you, thank you for replense and insteads! i feel like a new woman! now if only my natural lubricant and interest would come back, we'd be in business...still, i wouldn't trade risperdal for that.
have you experienced vaginal dryiness due to meds? how did you deal with it? any new ideas? i'm game!
BTW- a quick google on it shows that risperdal does cause vaginal dryness- moderate to severe! ouch!
Edited by Loon-A-TiK, 02 October 2006 - 06:59 PM.